# SDR ASAA2018112627109

- Difficulty date: November 26, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 23,890 hours, 7,720 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Grounding Strap
- Part number: BACJ40AC549
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NR 2 ENG HARNESS INSP FOUND COWL ANTI-ICE VALVE GROUND STRAP DETERIORATED. REQ REPLACEMENT. GROUNDED - YES. REMOVED AND INSTALLED NEW GROUND WIRE ON TAI VALVE REF AMM 30-21-11.
